# SDR JJBA20150419013

- Difficulty date: April 19, 2015
- Submitted: May 8, 2015
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 34,036 hours, 46,269 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EMER LIGHTS WILL NOT ILLUMINATE.  R & R PS3 & PS2 EMER LIGHT BATTERY PACK.  R & R RT REAR EXIT SIGN LIGHT.
